# SDR USAA2013090900024

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 17,813 hours, 5,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C2293
- Condition: Low Pressure
- Location: L2 Door
- Part time: 17,802 hours, 5,782 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK SLIDE PRESSURE DISPLAYED ON CIDS PANEL FOR L2 DOOR.  R & R L2 SLIDE DOOR INFLATION BOTTLE IAW AMM 25-62-49.
